# SDR DALA2025070805086

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1064902) SIDE PLATE AT AFT CARGO COMPARTMENT FROM STA 727-767 CORROSION WAS FOUND ON SHIELD BTW STA.787 AND STA.767 RH SIDE, UP OF STRG.25RH. AT AFT CARGO. SHIELD BTW STA.787 AND STA.767 RH SIDE, UP OF STRG.25RH AT AFT CARGO WAS REPLACED PER B737-800 SRM 51-40-02-0G.
